# SDR GAIA9857A

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 79522
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW - AFTER DEPARTING, NR 2 ENGINE OIL PRESSURE LOW, (LOSS OF PRESSURE).  ENGINE SHUT DOWN.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO DFW.  INSPECTED ENGINE WITH NO DEFECTS NOTED.  NO DEFECTS NOTED IN OIL SCREEN.  GARLOCK SEAL FOR STARTER REPLACED FOR OIL QUANTITY LOSS.  RE-SERVICED OIL PER PRATT & WHITENEY MM 72-00.  ENGINE RUN COMPLETED WITH NO DEFECTS OR LEAKS NOTED.  OIL QUANTITY SERVICE CHECKED GOOD AFTER ENGINE RUN.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
